# SDR USAA950051

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65479573
- Condition: Corrosion
- Location: Cargo Dr Cutout
- Part time: 18,842 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND 2 SPOTS OF CORROSION 6 INCH BY 6 INCH AND 2 INCHES IN DIAMETER, 6 INCH BY 6 INCH AT FWD CORNER AND 2 INCHES IN DIAMETER AT AFT CORNER OF AFT CARGO DOOR CUTOUT.  REPAIRED PER SRM 51-10-2 AND SRM 51-40-02.  CORROSION TASK NR C53-100-01.  CORROSION LEVEL 2.  (W)
